Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 60, NWS Lincoln, IL

May 28, 2019DeWitt County, McLean County, Piatt County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2019, 9:45 PM CDT for DeWitt County, McLean County, Piatt County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 9:45 PM CDT (02:45 UTC)
Expired
May 28, 2019, 10:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties DeWitt County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 10:00 PM CDTTSTM WND DMGNormal, ILLARGE TREE BLOWN DOWN AT COLLEGE AND GROVE BLOCKING TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 5:22 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1865 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
1.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

992 
WUUS53 KILX 290245
SVRILX
ILC039-113-147-290330-
/O.NEW.KILX.SV.W.0060.190529T0245Z-190529T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
945 PM CDT Tue May 28 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Piatt County in central Illinois...
  De Witt County in central Illinois...
  McLean County in central Illinois...

* Until 1030 PM CDT.

* At 945 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Heyworth, or 7 miles southwest of Bloomington, moving east at 45
  mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Bloomington, Clinton, Monticello, Normal, Le Roy, Heyworth, Farmer
  City, Colfax, Downs, Mansfield, Saybrook, Wapella, Towanda, De
  Land, Waynesville, Weldon, Cooksville, White Heath, Bellflower and
  Arrowsmith.

This includes the following highways...
 Interstate 39 between mile markers 0 and 3.
 Interstate 55 between mile markers 147 and 173.
 Interstate 72 between mile markers 168 and 173.
 Interstate 74 between mile markers 121 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4062 8857 4061 8847 4005 8847 4018 8913
      4057 8916
TIME...MOT...LOC 0245Z 270DEG 39KT 4040 8906 

HAIL...0.88IN
WIND...70MPH
 
$$

Auten
2 follow-up statements
585 
WWUS53 KILX 290310
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1010 PM CDT Tue May 28 2019

ILC039-113-147-290330-
/O.CON.KILX.SV.W.0060.000000T0000Z-190529T0330Z/
Piatt-De Witt-McLean-
1010 PM CDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN PIATT...NORTHEASTERN DE WITT AND SOUTHEASTERN MCLEAN
COUNTIES...

At 1009 PM CDT, a severe thunderstorm was located near Le Roy, or 12
miles southeast of Bloomington, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Bloomington, Monticello, Le Roy, Farmer City, Colfax, Downs,
Mansfield, Saybrook, Towanda, De Land, Weldon, Cooksville, White
Heath, Bellflower, Arrowsmith, Cropsey, Ellsworth, De Witt, Anchor
and Holder.

This includes the following highways...
 Interstate 55 between mile markers 170 and 173.
 Interstate 72 between mile markers 168 and 173.
 Interstate 74 between mile markers 142 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4061 8857 4061 8847 4005 8847 4013 8887
      4059 8892
TIME...MOT...LOC 0309Z 251DEG 34KT 4040 8876 

HAIL...0.88IN
WIND...70MPH
 
$$

Auten
568 
WWUS53 KILX 290320
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1020 PM CDT Tue May 28 2019

ILC039-113-147-290330-
/O.EXP.KILX.SV.W.0060.000000T0000Z-190529T0330Z/
Piatt-De Witt-McLean-
1020 PM CDT Tue May 28 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PIATT...NORTHEASTERN
DE WITT AND SOUTHEASTERN MCLEAN COUNTIES WILL EXPIRE AT 1030 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.

LAT...LON 4061 8857 4061 8847 4005 8847 4013 8887
      4059 8892
TIME...MOT...LOC 0320Z 270DEG 39KT 4040 8862 

$$

Auten

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:14 PM CDT, 31 minutes earlier.

Area forecast discussion, May 28, 9:14 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
914 PM CDT Tue May 28 2019

.UPDATE...
Issued at 902 PM CDT Tue May 28 2019
A frontal boundary draped across the state this evening has cooler
air to the north, but dewpoint temperatures are similar on both
sides. An upper air disturbance has helped to develop a storm
complex moving through Central IL this evening north of that
boundary. The storms in a moisture laden atmosphere have been
rather efficient rainfall producers, with reported rates of over
2 inches per hour. Fortunately, the storms are moving along rather
briskly, though flash flooding will remain a concern over near
saturated soils. Have made some minor updates to the forecast,
mainly for pops and weather. Although the storms are back in the
slightly cooler air, they still have access to unstable air with
moderate CAPE up to near 2000 J/kg and strong shear aloft. No
signs of the storms weakening just yet, and have extended the
watch a little bit to the east.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Thunderstorms are ongoing this afternoon across central Illinois
in the vicinity of a frontal boundary draped from near
Jacksonville to Danville at 20Z and slowly sagging south.
Temperatures in the low 80s with dew points pooling to around 70F
are contributing to moderately strong instability. 20Z SPC meso-
analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the
area coincident with 40+ kts of deep layer shear supporting
organized convection. A few storms have become supercellular this
afternoon, and the environment will continue to support this
storm mode at least on an isolated basis over the next several
hours. Damaging winds and large hail are the primary concerns in
the warm sector, though cannot rule out an isolated tornado,
especially for any storms that become rooted along the boundary
with storm tracks fairly parallel to the orientation of boundary
today. The threat north of the front will transition primarily to
a hail threat.

The current Severe Thunderstorm Watch (272) is in effect until 00Z
this evening; however, the severe threat continues into the late
evening and overnight hours as the low level jet ramps up in the
vicinity of Kansas City and across northern MO. Thunderstorms are
expected to redevelop and expand in coverage and intensity along
the nose of the low level jet and spread east along the
instability gradient overnight, including across portions of
Illinois. While some of the location and timing details still
need to be worked out, strong synoptic flow should help advect
unstable air back north over any areas worked over from this
afternoon, with deep layer shear also increasing as a result.
Models have had a very poor handle on ongoing convection, and
there remains considerable uncertainty in how storms may evolve
this evening.

On Wednesday, surface low is progged to lift across northern
Illinois with areas along and north of the low track the main
focus for precip. Across the local area, well within the warm
sector, unstable conditions are expected to redevelop once again.
Forecast soundings show weak if any convective inhibition. The
best forcing is well to our north, but given the thermal profiles,
couldn't rule out isolated to widely scattered thunderstorms over
central Illinois. Mid an upper level flow remain strong on
Wednesday, so the combination of strong shear and instability will
again support a severe threat across portions of the forecast
area.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 300 PM CDT Tue May 28 2019

Overall upper air pattern remains blocky through the long term
period with a persistent closed low over the west coast. Upper ridge
currently over the southeastern CONUS is progged to retrograde to
the mid section of the country over the weekend. This will
transition the local area into northwest flow aloft. Temperatures
moderate slightly back to seasonal norms as this occurs, possibly
slightly below normal at times, but we do look to maintain an
active pattern with baroclinic zone persisting over the region.

The ring-of-fire like pattern persists into Wednesday night with
additional chances for thunderstorms along the northwest periphery
of the Bermuda high. Meanwhile, an upper low over the Great Plains
is progged to gradually open up and shift east across Illinois on
Thursday, bringing yet another round of precip. This is coincident
with a deep upper low digging south across Hudson Bay and pushing
colder air across the Great Lakes and into the Midwest. The
northwest flow aloft will persist in the wake of this wave through
the weekend will result in temperatures topping out in the 70s for
most of the forecast area Thursday through the weekend, except on
Saturday when we may tag 80F.

Upper ridge is progged to amplify across the Great Plains over the
weekend into early next week while the 850mb thermal ridge gradually
inches back east towards the Mississippi River valley through
midweek. Temperatures should trend back up as a result, but will be
tempered by additional precip chances along the baroclinic zone.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 651 PM CDT Tue May 28 2019

Thunderstorms will begin to develop again late this evening along
a warm frontal zone and remnant outflow boundary draped west to
east across central IL, while additional storms east of a cold
front currently over eastern KS will begin to accelerate toward
the area, likely arriving around midnight in west central IL and
an hour or two later toward the I-57 corridor. MVFR cigs will be
associated with this thunderstorm activity, as well as the
potential for strong gusty winds. Other hazards include low level
wind shear due to strong wind flow at the 2000 foot level and
lighter S-E flow at the surface for KSPI-KBMI northwestward for a
few hours late this evening. Lingering showers and thunderstorms
should head eastward by early morning, reducing chances for
thunder below mentionable levels by around 10 Z. Lingering MVFR
cigs should improve to VFR by around 17Z. Winds this evening gusty
and southerly up to 25 kts along the I-72 terminals which lie
south of the surface boundary, while lighter easterly winds linger
to the north. This boundary is expected to work northward through
the evening, causing winds to shift to southerly across the area.
Expect generally 7-12 kts overnight, increasing to 10-15 kts by
17Z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 9 AM CDT Wednesday for ILZ027>031-
036>038-040>042-047>051.

&&

UPDATE...HJS
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
351 PM CDT Tue May 28 2019

ILZ027-036-040-041-047-049-050-291100-
Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms are possible later this
evening into tonight. Damaging winds, hail, and tornadoes are all
possible. In addition, heavy rain with the storms may result in
flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and early evening.

Major flooding will continue along the Illinois River through the
period, with steady rises. Major flooding will continue along the
La Moine River, and renewed flooding on the Spoon River is
expected to crest on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely between 8 pm and midnight.

ILZ028>031-037-038-291100-
Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Another round of severe thunderstorms can be expected late this
evening into tonight. Damaging winds are the primary concern,
though hail and isolated tornadoes are possible. In addition,
heavy rain with the storms may result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. However, the severe
weather potential is lower.

Moderate flooding will continue along the Illinois River through
the period, with renewed rises cresting this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely after 10 pm tonight.

ILZ042-048-051-291100-
Logan-Menard-Sangamon-
351 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible. In addition, heavy rain with the storms may
result in flash flooding.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ043-044-052>054-061-291100-
Christian-De Witt-Macon-Moultrie-Piatt-Shelby-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ045-046-055>057-291100-
Champaign-Coles-Douglas-Edgar-Vermilion-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TONIGHT...

Scatterred severe thunderstorms are possible tonight. Damaging
winds are the primary concern, though isolated tornadoes and hail
are also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday afternoon through
Thursday evening, then again this weekend. Some of the storms may
be severe Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible after midnight tonight.

ILZ062-063-066>068-071>073-291100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
351 PM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Strong to severe storms are possible in southeast Illinois late
tonight. The main threat with the severe storms will be damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Additional thunderstorms are expected Wednesday through Thursday
evening, then again this weekend. Some of the storms may be severe
Wednesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight after 3 am.

Miller

In the hours before

Local storm report, May 28, 8:28 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     1 S CANTON              40.55N 90.04W
05/28/2019  E60 MPH          FULTON             IL   EMERGENCY MNGR

0820 PM     TSTM WND GST     FAIRVIEW                40.65N 90.19W
05/28/2019  E60 MPH          FULTON             IL   EMERGENCY MNGR

&&

25
Local storm report, May 28, 9:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      2 N GALESBURG           40.98N 90.38W
05/28/2019                   KNOX               IL   TRAINED SPOTTER

            FLOODED STREETS IN GALESBURG

0854 PM     FLASH FLOOD      HAVANA                  40.30N 90.06W
05/28/2019                   MASON              IL   TRAINED SPOTTER

            FLOODED STREETS DOWNTOWN

&&

25
Local storm report, May 28, 9:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             3 E SOUTH PEKIN         40.50N 89.59W
05/28/2019  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

25
Local storm report, May 28, 9:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             3 SSW MORTON            40.57N 89.49W
05/28/2019  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

0920 PM     TSTM WND GST     3 SSW MORTON            40.57N 89.49W
05/28/2019  E50 MPH          TAZEWELL           IL   TRAINED SPOTTER

&&

25
Local storm report, May 28, 9:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
941 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     ELKHART                 40.02N 89.48W
05/28/2019                   LOGAN              IL   EMERGENCY MNGR

            LARGE TREE UPROOTED

&&

25
Local storm report, May 28, 9:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      PRINCEVILLE             40.93N 89.76W
05/28/2019                   PEORIA             IL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED

0930 PM     FLASH FLOOD      BELLEVUE                40.69N 89.67W
05/28/2019                   PEORIA             IL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:41 PM CDTSevere Thunderstorm WarningILXFulton, Knox49 min
May 28, 8:19 PM CDTFlash Flood WarningILXFulton, Knox8 hr
May 28, 8:22 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark38 min
May 28, 8:37 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Schuyler, Tazewell38 min
May 28, 8:57 PM CDTFlash Flood WarningILXFulton, Logan, Marshall, Mason, Peoria, Stark and 2 more6 hr
May 28, 9:04 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more41 min
May 28, 9:43 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Marshall, Tazewell, Woodford6 hr
May 29, 3:33 PM CDTSpecial Weather StatementILXClark42 min
May 29, 4:20 PM CDTSpecial Weather StatementILXClark25 min
May 29, 4:29 PM CDTFlash Flood WarningILXClark, Crawford6 hr
May 29, 4:32 PM CDTTornado WarningILXChristian, Macon28 min
May 29, 5:07 PM CDTSpecial Weather StatementILXCumberland23 min
May 29, 5:11 PM CDTSpecial Weather StatementILXMoultrie34 min
May 29, 5:13 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Shelby32 min
May 29, 5:27 PM CDTFlash Flood WarningILXClark, Crawford, Cumberland, Effingham, Jasper, Shelby6 hr
May 29, 5:36 PM CDTSpecial Weather StatementILXChristian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more114 min
May 29, 6:35 PM CDTSpecial Weather StatementILXClark40 min
May 29, 6:52 PM CDTSpecial Weather StatementILXEffingham38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.